Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.

The strain of a gravitating sphere of variable density and elasticity
L. M. Hoskins.
Trans. Amer. Math. Soc. 21 (1920), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501134
The geometry of Hermitian forms
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 21 (1920), 44-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501135
Certain types of involutorial space transformations
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 21 (1920), 52-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501136